# SDR SWIA200514939

- Difficulty date: May 1, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 7,464 hours, 5,792 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE CARGO WARNING ILLUMINATED.  REPLACED NR 2 SMOKE CARGO DETECTOR IAW MM 26-15-01.  OPERATIONAL CHECKS GOOD.
